The University of Southampton
University of Southampton Institutional Repository

Malignant hyperpyrexia

Malignant hyperpyrexia
Malignant hyperpyrexia
Borthwick, A.M.
Borthwick, A.M.

Borthwick, A.M. (1985) Malignant hyperpyrexia. The Chiropodist, 40 (8), 247-248.

Record type: Article

Full text not available from this repository.

More information

Published date: 1985


Local EPrints ID: 67066
ISSN: 0009-4706
PURE UUID: 83931967-f0d5-4d14-8ce3-ed6e04d002e9

Catalogue record

Date deposited: 26 Aug 2009
Last modified: 11 Sep 2020 16:34

Export record


Author: A.M. Borthwick

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton:

ePrints Soton supports OAI 2.0 with a base URL of

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.